# SDR CA050113005

- Difficulty date: January 11, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Saab 340B
- Aircraft time: 30,253 hours
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Nose
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER A NORMAL LANDING, THE AIRCRAFT TAXIED OFF THE RUNWAY AND STOPPED IN FRONT OF THE AIRPORT TERMINAL. THE ENGINES WERE SHUT DOWN AND THE CREW COMPLETED THEIR COCKPIT CHECKS.  WHEN THE ELECTRICAL MASTER SWITCH WAS TURNED TO OFF THE NOSE UNDERCARRIAGE RETRACTED, DROPPING THE NOSE OF THE AIRCRAFT ONTO THE TARMAC.   A SHORT WHILE LATER, AS THE GROUND CREW WERE POSITIONING A TEMPORARY TAIL SUPPORT, THE MAIN UNDERCARRIAGE STARTED TO RETRACT.THE AIRCRAFT WAS RECOVERED TO A MAINTENANCE HANGAR FOR INVESTIGATION.
